# SDR 08FDEA00883

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: A2557421600500
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CEILING PANEL 132GC HAS EXPOSED CORE ON BOTH SIDES OF THE PANEL.  REPAIRED PANEL & APPLIED PAINT (WHITE) ON FWD PIT CEILING IAW DRAWING SRZ 25-013.
